MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0084
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526); Joint Contracture (4528); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee and quadriceps repair to address extensor mechanism rupture and instability.Date of implantation: (b)(6) 2004, date of revision #1: (b)(6) 2020 (poly wear), date of revision #2: (b)(6) 2020, (left knee).Treatment: revision of tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (patient).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revision operative notes (b)(6) 2020, indicate the patient received a left total knee revision due to extensor mechanism rupture, significant medial tilt of the patella and flexion instability.Upon entering the joint, mild synovitis and flexion contracture was encountered.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11176121
Report Number1818910-2021-01213
Device Sequence Number19420639
Product Code JWH
UDI-Device Identifier10603295232513
UDI-Public10603295232513
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0084
Device Catalogue Number960084
Device Lot NumberJ3679G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/12/2021
02/26/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date01/28/2021
03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G.; DEPUY1 GENTAMICIN CEMENT 40G.; DEPUY1 GENTAMICIN CEMENT 40G.; MBT CEM KEEL TIB TRAY SZ5.; PFC SIGMA FEM POST AUG SZ5 4MM.; PFC*SIGMA TC3 FEM LEFT SZ5.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG RP AOX STB INS SZ5 22.5.; SIGMA FEM ADAPTER 5 DEGREE.; STRYKER (MEDIUM UNIVERSAL CEMENT RESTRICTOR).; TAPER CEM STEM 13X90.; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA TC3 FEM LEFT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX STB INS SZ5 22.5; SIGMA FEM ADAPTER 5 DEGREE; STRYKER (MEDIUM UNIVERSAL CEMENT RESTRICTOR); TAPER CEM STEM 13X90
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight122